Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 102, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2015, 1:00 PM CDT for Lee County, Texas. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 1:00 PM CDT (18:00 UTC)
- Expired
- May 11, 2015, 1:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lee County, TX
The radar
The Ft Hood radar (KGRK), 75 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 1:05 PM CDT | TSTM WND DMG | 5 Se Loebau, TX | A RESIDENT REPORTED TREE DAMAGE ON HIS PROPERTY AS WELL AS ADJACENT PROPERTIES OFF PRIVATE ROAD 1271. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.0 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
642
WUUS54 KEWX 111800
SVREWX
TXC287-111845-
/O.NEW.KEWX.SV.W.0102.150511T1800Z-150511T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
100 PM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 145 PM CDT
* AT 1259 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIDDINGS...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GIDDINGS...DIME BOX...OLD DIME BOX...LOEBAU AND LINCOLN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3025 9669 3025 9672 3024 9674 3020 9674
3014 9686 3031 9704 3045 9687 3043 9687
3043 9685 3039 9679 3032 9674 3032 9669
3030 9667 3029 9664
TIME...MOT...LOC 1759Z 242DEG 19KT 3028 9691
HAIL...1.00IN
WIND...60MPH
$$
AAT2 follow-up statements
530
WWUS54 KEWX 111813
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT MON MAY 11 2015
TXC287-111845-
/O.CON.KEWX.SV.W.0102.000000T0000Z-150511T1845Z/
LEE TX-
113 PM CDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR EAST CENTRAL LEE COUNTY...
AT 113 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DIME BOX...OR
10 MILES NORTHEAST OF GIDDINGS...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DIME BOX AND LOEBAU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3025 9669 3025 9672 3024 9674 3020 9674
3016 9681 3029 9692 3040 9680 3039 9679
3032 9674 3032 9669 3030 9667 3029 9664
TIME...MOT...LOC 1813Z 242DEG 19KT 3032 9683
HAIL...1.00IN
WIND...60MPH
$$
AAT722
WWUS54 KEWX 111830
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
130 PM CDT MON MAY 11 2015
TXC287-111840-
/O.CAN.KEWX.SV.W.0102.000000T0000Z-150511T1845Z/
LEE TX-
130 PM CDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LEE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3025 9669 3025 9672 3024 9674 3020 9674
3016 9681 3029 9692 3040 9680 3039 9679
3032 9674 3032 9669 3030 9667 3029 9664
TIME...MOT...LOC 1829Z 242DEG 19KT 3036 9674
$$
AATWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:57 PM CDT, 3 minutes earlier.
Area forecast discussion, May 11, 12:57 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1257 PM CDT MON MAY 11 2015 .AVIATION... OUTFLOW/WEAK FRONT IS PUSHING THROUGH BEXAR COUNTY. AREAS TO THE NORTH HAVE A MODERATE N AND NE WIND BUT DEWPOINTS REMAIN HIGH SO PARTIAL SUN HAS ALLOWED SHOWERS/ISOLATED THUNDER TO CONTINUE TO THREAT AUS/SAT/SSF THROUGH THE REMAINDER OF THE AFTERNOON. CIGS WILL GO UP AND DOWN FROM VFR TO MVFR DUE TO THE PROXIMITY OF THE LIGHT TO MODERATE CONVECTION. AT THIS TIME WILL KEEP TS OUT OF THE FORECAST FOR THE NEXT FEW HOURS. CONVECTION HAS CLEARED OUT OF THE DRT AREA BUT AFTERNOON HEATING MAY REFIRE AS WELL. A LIGHT HAZE/BR WILL KEEP VISBY BELOW 6SM AT TIMES ESPECIALLY FOR AUS/SAT/SSF. I BRING A RETURN TO PREVAILING THUNDERSTORMS DURING THE OVERNIGHT HOURS. EXACT TIMING IS TOUGH BUT MODELS BRING THE NEXT WAVE OVER THE AREA AFTER MIDNIGHT. WILL START BY 03Z OUT WEST IN DRT AND BRING INTO AUSTIN AT 07Z. && .PREV DISCUSSION... /ISSUED 1146 AM CDT MON MAY 11 2015/ UPDATE... SEVERE THUNDERSTORM WATCH #163 HAS BEEN ALLOWED TO EXPIRE. WE/LL NEED TO MONITOR PORTIONS OF THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE PLAINS FOR A STRONG STORM OR TWO THIS AFTERNOON AS DAYTIME HEATING KICKS IN. OTHERWISE...CONCERNS FOR FLASH FLOODING HAVE INCREASED. THE AREA OF IMMEDIATE CONCERN IS CENTERED ON BASTROP AND LEE COUNTIES AS MODERATE TO HEAVY RAINFALL AND FLOODING ARE ONGOING. THE FOCUS FOR SHOWERS AND THUNDERSTORMS IS EXPECTED TO SHIFT SOUTH INTO THE HIGHWAY 90 CORRIDOR AS AN OUTFLOW BOUNDARY MOVES SOUTHWARD. AS THIS BOUNDARY ENCOUNTERS THE MORE UNSTABLE AIR SOUTH OF HIGHWAY 90...WE EXPECT ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON. AS THE LOW-LEVEL JET INCREASES OVERNIGHT...ANOTHER SURGE OF LOW-LEVEL MOISTURE WILL MOVE INTO THE REGION...BRINGING A CONTINUE THREAT FOR LOCALLY HEAVY RAINFALL. GIVEN THE ABOVE...WE HAVE ISSUED A FLASH FLOOD WATCH FOR ALL OF SOUTH CENTRAL TEXAS THROUGH TUESDAY AFTERNOON. PREV DISCUSSION... /ISSUED 658 AM CDT MON MAY 11 2015/ AVIATION... A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING THE TERMINALS AND WILL BRING RAIN WITH REDUCED VISIBILITY. AFTER THIS LINE PASSES THERE SHOULD BE SOME IMPROVEMENT FOR THE MORNING AND EARLY AFTERNOON. CHANCES FOR TSRA WILL INCREASE LATE THIS AFTERNOON AND CONTINUE THROUGH THE END OF THE TAF PERIOD. WHILE CONTINUOUS RAIN IS NOT LIKELY...IT IS HARD TO DETERMINE WHEN IT WILL RAIN AND WHEN IT WILL STOP. OVERALL FLYING CONDITIONS WILL MAINLY BE MVFR THROUGH THIS PERIOD WITH ONLY OCCASIONAL IMPROVEMENTS TO VFR. PREV DISCUSSION... /ISSUED 433 AM CDT MON MAY 11 2015/ UPDATE... TO ISSUE SEVERE THUNDERSTORM WATCH FOR THE AREA ALONG AND NORTH OF HWY 90/I-10. THUNDERSTORMS HAVE BEGUN TO FORM OVER VAL VERDE AND EDWARDS COUNTIES AND THEY CONTINUE OVER NORTHERN BURNET AND WILLIAMSON. EXPECT STORMS TO FORM IN BETWEEN THESE TWO AREAS. CONDITIONS ARE FAVORABLE FOR STORMS TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MOST LIKELY THREATS. THERE IS ALSO A SMALLER CHANCE FOR A TORNADO. THE WATCH IS IN EFFECT UNTIL 11 AM. PREV DISCUSSION... /ISSUED 324 AM CDT MON MAY 11 2015/ SHORT TERM (TODAY THROUGH TUESDAY)... UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH EXTENDING FROM WYOMING TO FAR WEST TEXAS. THERE WAS A 250MB JET STREAK ACROSS THE BIG BEND PUSHING INTO OUR CWA. THE SURFACE WINDS ACROSS OUR AREA WERE FROM THE SOUTHEAST AND DEW POINT TEMPERATURES WERE IN THE 70S. THERE WAS A COLD FRONT STRETCHING FROM CENTRAL OKLAHOMA TO NEAR LUBBOCK TO NORTHEASTERN NEW MEXICO. THE UPPER TROUGH AXIS WILL MOVE TO THE NORTHEAST TODAY AND A WEAK RIDGE WILL BUILD OVER THE REGION. BUT EVEN WITH THIS RIDGING THE FLOW WILL REMAIN SOUTHWESTERLY. AT THE SURFACE...THE COLD FRONT WILL DROP SOUTHWARD AND ENTER OUR CWA AROUND NOON TODAY AND GET TO THE SOUTHERN BORDER BY TUESDAY MORNING. THE FRONT SHOULD ACT AS A FOCUS FOR CONVECTIVE DEVELOPMENT. FORECAST SOUNDINGS SHOW 2000 TO 2500 J/KG OF CAPE AND 30 TO 35 KTS OF VERTICAL WIND SHEAR. THIS COULD PRODUCE MULTICELLULAR STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. WE ARE IN THE SPC SLIGHT RISK AREA FOR TODAY AND IT COVERS MOST OF OUR FORECAST AREA DUE TO THE EXPECTATION OF WIDESPREAD STORMS ALONG THE FRONT. THE FRONT WILL STALL AND THEN RETREAT BACK NORTHWARD TUESDAY. THIS WILL KEEP CHANCES FOR THUNDERSTORMS IN THE FORECAST. PW WILL INCREASE TONIGHT AND TUESDAY TO 1.75 TO 2.00 INCHES. THIS WILL BRING A THREAT FOR LOCALLY HEAVY RAIN. RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE SOUTHEAST OF A LINE FROM BURNET TO KERRVILLE TO PEARSALL. WILL HOLD OFF ON FLASH FLOOD WATCH FOR THE MOMENT...BUT MAY ISSUE ONE BEFORE THE DAY SHIFT. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... THE FRONTAL BOUNDARY WILL LIE TO THE NORTH OF OUR CWA AND THIS WILL PROVIDE SUFFICIENT LIFT TO PRODUCE THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. AT THE SAME TIME ANOTHER UPPER LEVEL TROUGH WILL MOVE THROUGH THE SOUTHWEST AND INTO THE PLAINS WEDNESDAY AND THURSDAY. MODELS ARE SHOWING AN ADDITIONAL ONE TO TWO INCHES OF RAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THURSDAY POPS AND QPF WILL BEGIN TRENDING DOWNWARD. ANOTHER UPPER LEVEL TROUGH WILL DIG DOWN ALONG THE WEST COAST AND THE DRYLINE WILL MOVE INTO OUR NORTHWESTERN AREA. WE WILL CONTINUE TO HAVE SLIGHT TO LOW END CHANCE POPS THROUGH THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 65 73 66 78 / 70 80 80 70 70 AUSTIN BERGSTROM INTL AIRPORT 81 66 74 67 78 / 70 80 80 70 70 NEW BRAUNFELS MUNI AIRPORT 81 67 75 68 79 / 70 80 80 70 70 BURNET MUNI AIRPORT 77 61 70 64 75 / 60 70 80 70 70 DEL RIO INTL AIRPORT 83 67 77 68 80 / 60 70 70 70 70 GEORGETOWN MUNI AIRPORT 79 62 70 65 77 / 70 80 80 70 70 HONDO MUNI AIRPORT 83 67 77 68 81 / 70 70 80 70 70 SAN MARCOS MUNI AIRPORT 82 66 74 67 77 / 70 70 80 70 70 LA GRANGE - FAYETTE REGIONAL 83 69 77 70 80 / 70 80 80 60 70 SAN ANTONIO INTL AIRPORT 82 67 76 68 79 / 70 70 80 70 70 STINSON MUNI AIRPORT 83 69 77 70 80 / 70 80 80 70 70 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...09 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 11, 12:30 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 PM CDT MON MAY 11 2015 TXZ171>173-183>194-202>209-217>225-228-121730- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1230 PM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT. LOW WATER CROSSINGS...CREEKS...AND STREAMS MAY BE IMPACTED ALONG WITH POOR DRAINAGE AREAS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON PRIMARILY OVER THE FAR WESTERN AREAS INCLUDING THE RIO GRANDE PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 4 PM TUESDAY. LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING MAY CONTINUE THROUGH AT LEAST MID WEEK. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. RESIDENTS AND DECISION MAKERS SHOULD MONITOR THE FORECAST CLOSELY AS THE CURRENT WEATHER PATTERN IS FAVORABLE TO PRODUCE DAILY CHANCES OF THUNDERSTORMS. SOME AREAS OF SOUTH CENTRAL TEXAS ARE NEARLY SATURATED AND ANY ADDITIONAL HEAVY RAINFALL WILL LEAD TO FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TUESDAY. RAINFALL TOTALS WILL BE NEEDED.
In the hours before
Special weather statement, May 11, 9:23 AM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 AM CDT MON MAY 11 2015
TXZ183-111500-
VAL VERDE TX-
923 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAL VERDE COUNTY UNTIL
1000 AM CDT...
AT 922 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR COMSTOCK...MOVING SLOWLY NORTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LOMA ALTA...LAKE VIEW...SEMINOLE CANYON STATE PARK...
CIENEGAS TERRACE...AMISTAD VILLAGE...BOX CANYON-AMISTAD...SHUMLA...
VINEGARONE...PAFFORD CROSSING...DEVILS RIVER STATE NATURAL AREA...
ROUGH CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2979 10154 2997 10110 2995 10070 2933 10094
2937 10101 2946 10106 2947 10115 2952 10117
2956 10125 2963 10126 2958 10128 2961 10131
2965 10130 2966 10135 2965 10136 2975 10142
2977 10140 2975 10144 2979 10146 2976 10151
TIME...MOT...LOC 1422Z 219DEG 8KT 2974 10113
TB3Local storm report, May 11, 10:01 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 AM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM FLASH FLOOD 2 NW MANHEIM 30.25N 97.05W
05/11/2015 LEE TX EMERGENCY MNGR
FM 2440...AND SEVERAL COUNTY ROADS 106...107...AND 108
CLOSED IN LEE COUNTY DUE TO FLOODING. REPORTS GATHERED
VIA FACEBOOK.
&&
EVENT NUMBER EWX1500328Special weather statement, May 11, 11:11 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 AM CDT MON MAY 11 2015
TXZ183-111700-
VAL VERDE TX-
1111 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
NOON CDT...
AT 1110 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER COMSTOCK...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LANGTRY...SEMINOLE CANYON STATE PARK...AMISTAD VILLAGE...
BOX CANYON-AMISTAD...SHUMLA...OSMAN...LAKE VIEW...PAFFORD CROSSING...
ROUGH CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2989 10166 2988 10083 2946 10080 2946 10106
2947 10115 2952 10118 2952 10125 2962 10125
2963 10126 2957 10129 2965 10130 2965 10136
2975 10142 2977 10140 2975 10144 2979 10147
2976 10154 2981 10154 2977 10158 2977 10162
TIME...MOT...LOC 1610Z 269DEG 14KT 2971 10119
TB3Local storm report, May 11, 11:31 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 AM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD LEXINGTON 30.41N 97.01W
05/11/2015 LEE TX TRAINED SPOTTER
PUBLIC REPORT OF LOCALIZED FLOODING. HAS HAD OVER 3.5
INCHES OF RAIN.
&&
EVENT NUMBER EWX1500329Special weather statement, May 11, 12:36 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1236 PM CDT MON MAY 11 2015
TXZ209-225-111815-
LAVACA TX-FAYETTE TX-
1236 PM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE AND NORTH
CENTRAL LAVACA COUNTIES UNTIL 115 PM CDT...
AT 1236 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SCHULENBURG...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...DUBINA...HOLMAN...ENGLE...FREYBURG...AMMANNSVILLE...
HIGH HILL AND SWISS ALP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2963 9687 2961 9684 2958 9684 2957 9695
2967 9703 2988 9688 2979 9672
TIME...MOT...LOC 1736Z 230DEG 14KT 2965 9692
AATSpecial weather statement, May 11, 12:53 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 PM CDT MON MAY 11 2015
TXZ194-111845-
LEE TX-
1253 PM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEE COUNTY UNTIL 145
PM CDT...
AT 1253 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GIDDINGS...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GIDDINGS...DIME BOX...OLD DIME BOX...LOEBAU AND LINCOLN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3025 9669 3024 9674 3020 9674 3012 9684
3010 9688 3020 9692 3022 9699 3029 9704
3041 9682 3039 9679 3032 9674 3032 9669
3029 9665
TIME...MOT...LOC 1753Z 240DEG 21KT 3023 9691
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:54 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 11, 2:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 11, 2:40 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 2:52 AM CDT | Special Weather Statement | EWX | Edwards | 38 min |
| May 11, 3:01 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:21 AM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 114 min |
| May 11, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 11, 3:31 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| May 11, 4:23 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 11, 4:43 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 62 min |
| May 11, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 44 min |
| May 11, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Real, Uvalde | 53 min |
| May 11, 5:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 11, 5:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| May 11, 5:55 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 65 min |
| May 11, 6:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 113 min |
| May 11, 6:56 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 64 min |
| May 11, 7:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis | 119 min |
| May 11, 7:55 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 7:58 AM CDT | Special Weather Statement | EWX | Medina | 32 min |
| May 11, 8:18 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 8:30 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 30 min |
| May 11, 8:42 AM CDT | Special Weather Statement | EWX | Medina | 33 min |
| May 11, 8:48 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 11, 9:01 AM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| May 11, 9:23 AM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| May 11, 10:01 AM CDT | Areal Flood Advisory | EWX | Val Verde | 119 min |
| May 11, 10:24 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 11, 10:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 10:48 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 56 hr |
| May 11, 11:06 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 11:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 11, 12:36 PM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| May 11, 12:53 PM CDT | Special Weather Statement | EWX | Lee | 52 min |
| May 11, 1:59 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 6 hr |
| May 11, 3:29 PM CDT | Special Weather Statement | EWX | Zavala | 31 min |
| May 11, 4:08 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 4:14 PM CDT | Special Weather Statement | EWX | Atascosa | 46 min |
| May 11, 4:30 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 3 hr |
| May 11, 4:45 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 5:02 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 11, 5:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| May 11, 5:33 PM CDT | Special Weather Statement | EWX | Karnes | 42 min |
| May 11, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 52 min |
| May 11, 5:45 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 11, 5:52 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 23 min |
| May 11, 6:13 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes | 3 hr |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 62 min |
| May 11, 6:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 6:31 PM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 11, 6:42 PM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.